KNEEtalk

DIARIES => Post-op diaries (<50 posts) => Topic started by: phaedrus on July 28, 2011, 07:09:22 AM

Title: Extremely blurry vision after ACL Recons surgery
Post by: phaedrus on July 28, 2011, 07:09:22 AM
Hi,
    I had an ACL reconstruction surgery on my right knee last Friday. The doctor told me that the surgery went well. Was in quite a bit of pain the first night  :'( (to be expected of course) and I was prescribed Panadiene and Endol for pain relief. Eyes were mostly fine the day after surgery but 3 days later I developed blurry vision in my right eye and it is showing no signs of getting better. I brought this up with the doctor on my post-op visit and he later called me to let me know that it had nothing to do with anesthesia.
   I have been off the endone for over 3 days.  I can barely read with my right eye and at night the right eye is practically useless. Should I wait and see if it gets better? Has anybody had a similar experience? I am feeling a bit panicky right now!

P
Title: Re: Extremely blurry vision after ACL Recons surgery
Post by: TwoBadKneesUSA on July 30, 2011, 01:23:58 AM
Go see an eye doctor.  It may be a coinsidence that the blurry vision came after surgery.  It may not.  Have it checked out.
Title: Re: Extremely blurry vision after ACL Recons surgery
Post by: jaijo007 on November 23, 2020, 11:19:05 AM
Hi there .. I am having the same diagnosis.. did you see eye doctor.. did your vision improve?? Please reply I am really anxious thank you

Hi,
    I had an ACL reconstruction surgery on my right knee last Friday. The doctor told me that the surgery went well. Was in quite a bit of pain the first night  :'( (to be expected of course) and I was prescribed Panadiene and Endol for pain relief. Eyes were mostly fine the day after surgery but 3 days later I developed blurry vision in my right eye and it is showing no signs of getting better. I brought this up with the doctor on my post-op visit and he later called me to let me know that it had nothing to do with anesthesia.
   I have been off the endone for over 3 days.  I can barely read with my right eye and at night the right eye is practically useless. Should I wait and see if it gets better? Has anybody had a similar experience? I am feeling a bit panicky right now!

P